New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Valorie
Regular Member


Date Joined Nov 2004
Total Posts : 64
   Posted 3/28/2008 4:59 PM (GMT -7)   
Hello all-
 
I have been off on prednisone for 2 wks now and am feeling funky- still cant sleep thru the nite and am very fatigued- very out of it and no energy. I almost feel lightheaded and disconnected. Is this a result of going off the pred or something else? I was on it for 3 mos starting at 30 mgs. what are your experiences when off of it? i have finally started to lose the moonface which is awesome. thanks for listening.
 
Val

angel88
Regular Member


Date Joined Mar 2008
Total Posts : 30
   Posted 4/1/2008 12:59 PM (GMT -7)   
hello val. i havent had CD for very long but almost immediatley after being diagnosed i was put on pred. well all i can say is that i hate the drug. it never did anything for me but made me put on loads of weight. i was on 40mg for about 6 months so i was just glad to be off them.
i cant say how i felt coz i came off them back in oct last year. i cant say i ever felt light headed or anything though. i was just so glad to be of them. even now nearly six months on i still have a slight moon face.

georgialady
Veteran Member


Date Joined Aug 2004
Total Posts : 1169
   Posted 4/1/2008 5:00 PM (GMT -7)   
val--''hi'' yep predisone is a drug when you come off makes you feel lets say down right
no good---I guess thats the first drug they put most chronies on that helps get us back in
a remission state--it takes time but you will feel ok in a little while--sleeping all night with
crohns is another thing-try a really''hot tub bath and watch a good old black and white
movie before you try to sleep ok--a good bubblebath--lol--hope you feel out of the funky
state real soon--
crohns -diabetes,highblood preasure,chronic pain, arthritis


gachrons
Veteran Member


Date Joined Mar 2007
Total Posts : 4527
   Posted 4/1/2008 5:34 PM (GMT -7)   
Hi Val Hope you feel better soon, in the withdrawal sideeffects ,that could be one just make sure you don't get too bad as adrenal problems don't sound like they are fun . I am down to a half a pill now have been on the pred. for over a year. I am still a little nervous of getting off it completely and have weaned off at a slow pace. Hope you do good without the pred. sounds like your getting rid of the moon face is encourging I got chipmunk cheeks now . Oh well have had worse problems. All the best to you .

Matthew
Veteran Member


Date Joined Oct 2004
Total Posts : 3932
   Posted 4/1/2008 5:40 PM (GMT -7)   

 

 

        Pred was a help to me. But I ended up on it for about 3 years. Very hard to get off of. Re-bound flares, swelling hands, & an assortment of other withdrawl occurred. It had its benefits, but the side effects are rough. And the quiting? ROUGHER STILL.

 

     Sincerely,

      Matthew

 


sjkly
Veteran Member


Date Joined Dec 2007
Total Posts : 2113
   Posted 4/1/2008 6:22 PM (GMT -7)   
Valorie,
Did you taper off slowly? Those symptoms can be either the chron's showing back up now that you are off the pred or a reaction to going off the pred. You would know if you had adreanal insufficiency which is the real pred withdrawl symptom you would be vomiting, likely shaking with chills, and hurt really bad.
I would make sure my doctor knew about how I was feeling wether it is the chrons or the pred he can probably do something to help you feel better.
Sj
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 9:23 AM (GMT -7)
There are a total of 2,732,553 posts in 301,031 threads.
View Active Threads


Who's Online
This forum has 151190 registered members. Please welcome our newest member, nakertar.
284 Guest(s), 9 Registered Member(s) are currently online.  Details
Bui, dacarte3, astroman, Mad Martha, Huddie, BKelly, Duffykani, BostonMarigold, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer